RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 3, Pages 590–606 (Mi izv1256)  

This article is cited in 2 scientific papers (total in 2 papers)

Oscillation properties of differential operators and convolution operators, and some applications

Nguyên Thị Thiêu Hoa


Abstract: A criterion is obtained for the validity of Rolle's theorem on the interval for linear differential operators. The exact order is found of decrease of the Fourier coefficients of the convolution kernels guaranteeing the variation diminishing property. Applications are given to several problems of approximation theory (such as quadrature formulas, recovering, widths, trigonometric interpolation, etc.).
Bibliography: 24 titles.

Full text: PDF file (1509 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 34:3, 609–626

Bibliographic databases:

UDC: 517.5
MSC: Primary 34C10, 47E05, 42B05; Secondary 65D32, 35K05, 42A85
Received: 13.11.1987

Citation: Nguyên Th{\d i} Thiêu Hoa, “Oscillation properties of differential operators and convolution operators, and some applications”, Izv. Akad. Nauk SSSR Ser. Mat., 53:3 (1989), 590–606; Math. USSR-Izv., 34:3 (1990), 609–626

Citation in format AMSBIB
\Bibitem{Ngu89}
\by Nguy\^en~Th{\d i}~Thi\^eu~Hoa
\paper Oscillation properties of differential operators and convolution operators, and some applications
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 3
\pages 590--606
\mathnet{http://mi.mathnet.ru/izv1256}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1013713}
\zmath{https://zbmath.org/?q=an:0697.47051}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 34
\issue 3
\pages 609--626
\crossref{https://doi.org/10.1070/IM1990v034n03ABEH000674}


Linking options:
  • http://mi.mathnet.ru/eng/izv1256
  • http://mi.mathnet.ru/eng/izv/v53/i3/p590

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Novikov, “The periodic analog of Rolle's theorem for differential operators and approximation by $L$-splines”, Math. Notes, 56:4 (1994), 1061–1068  mathnet  crossref  mathscinet  zmath  isi
    2. O. L. Vinogradov, “Sharp inequalities for approximations of convolution classes on the real line as the limit case of inequalities for periodic convolutions”, Siberian Math. J., 58:2 (2017), 190–204  mathnet  crossref  crossref  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:198
    Full text:74
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019